# SDR CA020529001

- Difficulty date: May 16, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 13,442 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Part time: 13,857 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING THE INSPECTION REQUIRED BY SID 57-10-02 ON WING STATION 9 OF THE LOWER FORWARD SPAR. CORROSION WAS FOUND IN THIS AREA ON THE FORWARD SIDE OF THE FORWARD SPAR, REMOVAL OF THE FORWARD PRESSURE PLATE REVEALED THE CORROSION EXTENDED FROM LT WING STATION 15 TO RT WING STATION 29 AND A APPROXIMANTLY .5 INCHES CRACK WAS FOUND ON THE VERTICAL LEG OF THE FORWARD ALUMINUM ANGLE AT WING ST. 0.  THE SPAR STRUCTURE IN THIS AREA CONSISTS OF THE SPAR CAP FOLLOWED BY A FORWARD AND AFT ALUMINUM ANGLE,  TWO TITANIUM STRAPS AND A 4130 ANGLE. THE CORROSION WAS LIMITED TO THE FORWARD ALUMINUM ANGLE.  NO EVIDENCE OF CORROSION WAS FOUND ON THE AFT SIDE OF THE FORWARD SPAR.
